# SDR DLM88960581

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Loose
- Location: Brake Pedals
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, BRAKES ARE SPONGY AND INEFFECTIVE AND PARKING BRAKE WILL NOT SET.  SECURED LOOSE BOLT ON BRAKE SWITCH BRACKET TO ALLOW FULL TRAVEL OF BRAKE PEDAL AND OPERATION NORMAL.
